Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
199 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Baby aspirin overdose symptoms

Premium Questions

Dr. Arun MD

hi, we have given an overdosage of Domstal medicine to our baby of 7 weeks for 2 weeks. We were ... a day. We spoke to the doctor and he said don't worry as there are no visible symptoms of side ... View answer

Answered by : Dr. Arun ( Pediatrician)
Dr.   Shafi Ullah Khan MD

am very nervous about an overdose but dont really have anyway to a hospital and am not sure what ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr. Erion Spaho MD

How do you tell if your having a Vyvanse Overdose? I have took 400 mgs of vyvanse in the the last 12 hrs. I have ADHD and I usually only take 50 milligrams a day. ... View answer

Answered by : Dr. Erion Spaho ( Neurologist)
Dr.  Deepti Verma MD

Hi I delivered a baby 30 days ago today I have given sinarest AF drops doctor told to give 0.2 ml but I gave given extra 2 drops by mistake is it harmful yo baby and also I'm giving drops since he has ... View answer

Answered by : Dr. Deepti Verma ( OBGYN)
Dr. Michelle Gibson James MD

Hi. what are the symptoms of a gabapentin overdose? I have a leg wound and suffer from severe nurve pain. I started shaking uncontrollably felt like I was burning up yet was shivering cold with sever ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Public Forum Discussions

Dr. R.A. Singh MD

Could a person take too much Vitamin D suplments? If so what a re the symptoms? ... View answer

Answered by : Dr. R.A. Singh ( Emergency Medicine Specialist)
Dr. Jagdish MD

If a person was to take 3000 mg of acetaminophen is this dangerous and should they see a doctor ? Also is disorientation a sign of overdose ? What are other symptoms ? ... View answer

Answered by : Dr. Jagdish ( General & Family Physician)
Dr.  Rakesh Madhyastha MD

What are the symptoms of Vitamin D overdose.......I have been taking 5000 units per day for about a month...all of a sudden I started having terrible pains in my left upper abdomen. I stopped taking ... View answer

Answered by : Dr. Rakesh Madhyastha ( Internal Medicine Specialist)
Dr. Srikanth Reddy MD

these symptoms were, what I should do about it, and how long they re likely to last. Sorry this is so long but I ... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr. Rajeshkant Saihgal MD

late menstrual cycle 4 days, taking over dose of aspirin and primolut misscarrage? pregnant? ... View answer

Answered by : Dr. Rajeshkant Saihgal ( General & Family Physician)

Mobile Questions and Answers

Dr.  Divakara MD

Hi Yes it would be considered as overdose.

Dr. Shanthi.E MD

It is not a sign of overdose but a symptom of gastritis caused by excess intake.

Dr. Jay Patel MD

Hi, Yes you can have over dose of vit-c if it goes above 2000mg/day. Symptoms will start to appear as daily intake exceeds 2,000 mg. which are Abdominal cramps and diarrhea Upset stomach, bloating and...